MathSciNet Relay Station
MathSciNet bibliographic data
MR2470192 92D25 (37N25 39A22)
Li, Bingtuan; Lewis, Mark A.; Weinberger, Hans F. Existence of traveling waves for integral recursions with nonmonotone growth functions. J. Math. Biol. 58 (2009), no. 3, 323–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement